# SDR KCSA071063

- Difficulty date: February 22, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 107,204 hours, 34,299 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT OF NAC STA 221.9 PRESSURE SUPPLY LINE JAM NUT CHAFING BULKHEAD.
